# SDR QXEA200700821

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 22,107 hours, 32,030 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 96044
- Condition: Malfunctioned
- Location: Nr 1 Ac
- Part time: 517 hours, 765 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2149 - DURING TAKEOFF, NR 1 AC GENERATOR CAUTION ILLUMINATED AFTER CYCLING NR 1 AC GENERATOR PER CHECK LIST NR 1 STALL WARNING CAUTION ILLUMINATED THEN WENT OUT.  THEN NR 1 AC GENERATOR CAUTION ILLUMINATED AGAIN.  MAINTENANCE REPLACED THE NR 1 AC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
